MathSciNet Relay Station
MathSciNet bibliographic data
MR2578521 46L54 (05A18)
Nica, Alexandru Non-crossing linked partitions, the partial order $\ll$ on ${\rm NC}(n)$, and the $S$-transform. Proc. Amer. Math. Soc. 138 (2010), no. 4, 1273–1285.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement